# SDR 97ZZZX5047

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pressure Xducer
- Part number: G555674
- Condition: Failed
- Location: Engine Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE STARTED FLUCTUATING THEN TOTAL FAILURE.  REMOVED AND REPLACED.
